advertisement
Question
Posted by: Twizm | 2011/01/19

Menustarting

My wife was on the injection and just recently stopped as she was putting on too much of weight. she saw a doctor and the doctor advised her to start the pill again... its been just over a month now and still no sings of bleeding. The doctor also advised he to take the pill only after her first discharge. Is this normal to have to wait so long for the discharge?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take several months for periods to come back after stopping the injection. As long as she is sure that she is not pregnant, she can start the Pill any time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/24

It can take several months for periods to come back after stopping the injection. As long as she is sure that she is not pregnant, she can start the Pill any time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement